# SDR CALA2022081002007

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 115,569 hours, 18,032 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Eng #2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 DURING WALKAROUND FOUND PANEL MISSING FROM #2 ENGINE PYLON INBOARD SIDE. PHOTO ADDED. PERFORMED VISUAL INSPECTION OF A/C FOUND NO DAMAGE .INSTALLED PANEL  P/N 311T3065-247 REF IPC.   54-53-01-01 SECURED FOR FLT.
